# SDR YENA2018100900574

- Difficulty date: July 10, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 21,525 hours, 6,468 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF NR 20386 MAIN CABIN FLOOR SUPPORT Y772 BETWEEN FR 66 & 67 STR 23; REF NR 20386 REMOVED AND REPLACED AFT CABIN FLOORBEAM FR 66 Y772 IAW SRM 51-42-11 & 53-00-14-283-002
